MathSciNet Relay Station
MathSciNet bibliographic data
MR918238 28D20 (60F15)
Rudolph, Daniel J. Asymptotically Brownian skew products give non-loosely Bernoulli $K$-automorphisms. Invent. Math. 91 (1988), no. 1, 105–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement